# SDR 2006UALA02367

- Difficulty date: December 12, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 42,101 hours, 30,842 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FRAME CRACKED IN THREE LOCATIONS NEAR AT LWR DOOR STOP FITTING NEAR STR S-24R.    MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL NESTED ANGLE REPAIR PER AAR EA I060540 AND UAL EVA 60751.
